Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Drug abuse and mental illness,mood swings with associated giddiness - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Drug Abuse
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2307 Questions
User :   This is a rather complicated case. My 29 year old daughter who has had a long history of drug abuse and mental illness escaped from the state hospital. Since she has been home she has not been on her meds. She was on Geodon, Clozaril, Inderal, Concerta, Ritalin and Allegra D. She has been home for 6 weeks now and still every time she gets up and moves around she feels nauseated and sick. I checked her blood pressure and pulse while resting it was 128/62 and pulse 104. Today she walked a short distance to the store and when she came back she felt really sick. Her BP was 132/104 and apical Heart rate of 140. She had a problem with rapid heart rate at the hospital. Sometimes they could not give her meds because it was too high. Is she just badly out of shape or could this be something more serious?
Doctor :   Hi
Doctor :   Let me read your query
Doctor :   ok
Doctor :   Let me breif you
Doctor :   It very improtant to stick on to drugs
User :   Being off the meds could cause these symptoms?
Doctor :   Thats basicalyy due to skipping inderal
Doctor :   Its an beta blocker
Doctor :   When skipped will result in rebound hypertension#
User :   She was taking inderal for panic and anxiety since she cannot take klonopin etc.
Doctor :   Its very improtant for her to stick to meds
Doctor :   Still there is complete withdrawal
Doctor :   Orelse there will be mood swings with evn associated gidiness
User :   She is working on getting back on her meds she has appt. next week. Although I think she was on too many meds at state hospital. Thanks for your help. I thought maybe it had something to do with the meds.
Doctor :   She is receiving the prompt meds
Doctor :   Plz dont oipt any change in meds and dosage too
Doctor :   See to that she receives enough moral support to over come
Doctor :   That will solve most of her problems
Doctor :   Wishing her a speedy recovery
Doctor :   Bye for now
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor